MathSciNet Relay Station
MathSciNet bibliographic data
MR748834 (85m:46052) 46J15 (46B15 46E15)
Bourgain, J. On bases in the disc algebra. Trans. Amer. Math. Soc. 285 (1984), no. 1, 133–139.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement